# SDR TWAA0003930

- Difficulty date: March 3, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- Aircraft time: 52,930 hours, 27,442 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1005
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND IN THE CABIN, STRINGER 15R ANGLE WAS CORRODED ON AFT SIDE AT STA 1005.  FABRICATED NEW PART PER SPM 6-70-01, PAGE 2 AND 3, PARAGRAPH 4.  REINSTALLED PART MADE FROM TWA PN 56-2254 WITH HI-LOCK FASTENERS PER SRM 51-30-02.
